Alert archive / Arizona / Flash Flood Warnings in 2010

Flash Flood Warning 61, NWS Tucson, AZ

August 28, 2010Pima County, Arizona

NWS Tucson, AZ issued this flash flood warning at Aug 28, 2010, 6:46 PM MST for Pima County, Arizona. It was in force for 119 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2010, 6:46 PM MST (01:46 UTC)
Expired
Aug 28, 2010, 8:45 PM MST
In force
119 min
Issued by
NWS Tucson, AZ
Area
Storm-based polygon
Flood severity
None

County Pima County, AZ

The radar

The Tucson radar (KEMX), 60 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 7:26 PM MSTFLASH FLOOD5 E Tucson, AZSWIFT WATER RESCUE ON THE ALAMO WASH AT LEE STREET/ALAMO AVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 00:00Z, 1.8 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2010-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 742 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2010-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
742 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
1957 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

271 
WGUS55 KTWC 290146
FFWTWC
AZC019-290345-
/O.NEW.KTWC.FF.W.0061.100829T0146Z-100829T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
646 PM MST SAT AUG 28 2010

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL PIMA COUNTY IN SOUTH CENTRAL ARIZONA...
  THIS INCLUDES THE CITY OF TUCSON...

* UNTIL 845 PM MST

* AT 636 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAINFALL FROM AN AREA OF STRONG THUNDERSTORMS ACROSS
  TUCSON. MOVEMENT WAS TO THE NORTHEAST AT 5 TO 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CATALINA FOOTHILLS...SAGUARO NATIONAL PARK EAST...SABINO CANYON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF WASHES
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3241 11127 3233 11051 3205 11090 3224 11139

$$

MEYER
4 follow-up statements
031 
WGUS75 KTWC 290206
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
706 PM MST SAT AUG 28 2010

AZC019-290345-
/O.CON.KTWC.FF.W.0061.000000T0000Z-100829T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIMA AZ-
706 PM MST SAT AUG 28 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MST FOR EAST
CENTRAL PIMA COUNTY...

AT 700 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE AN ARE OF STRONG TO SEVERE THUNDERSTORMS PRODUCING VERY 
HEAVY RAIN ACROSS MUCH OF THE GREATER TUCSON AREA. RAINFALL AMOUNTS 
IN EXCESS OF 1 INCH IN 30 MINUTES CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3241 11127 3233 11051 3205 11090 3224 11139

$$

MEYER
827 
WGUS75 KTWC 290246
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
746 PM MST SAT AUG 28 2010

AZC019-290345-
/O.CON.KTWC.FF.W.0061.000000T0000Z-100829T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIMA AZ-
746 PM MST SAT AUG 28 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MST FOR EAST
CENTRAL PIMA COUNTY...

AT 736 PM MST...STRONG TO SEVERE THUNDERSTORMS CONTINUED ACROSS 
MAINLY NORTHERN PORTIONS OF TUCSON...GENERATING HEAVY RAINFALL. 
RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES HAVE BEEN REPORTED ACROSS 
PORTIONS OF THE AREA WITH FLOODING AND AT LEAST 1 SWIFT WATER RESCUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3241 11127 3233 11051 3205 11090 3224 11139

$$

MEYER
822 
WGUS75 KTWC 290314
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
814 PM MST SAT AUG 28 2010

AZC019-290345-
/O.CON.KTWC.FF.W.0061.000000T0000Z-100829T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIMA AZ-
814 PM MST SAT AUG 28 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MST FOR EAST
CENTRAL PIMA COUNTY...

AT 806 PM MST SHOWERS AND THUNDERSTORMS HAD WEAKENED AND SHIFTED 
NORTH OUT OF THE AREA. SOME AREAS OF FLOODING WILL CONTINUE FROM 
EARLIER HEAVY RAINFALL.

LAT...LON 3241 11127 3233 11051 3205 11090 3224 11139

$$

MEYER
324 
WGUS75 KTWC 290338
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
838 PM MST SAT AUG 28 2010

AZC019-290347-
/O.EXP.KTWC.FF.W.0061.000000T0000Z-100829T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIMA AZ-
838 PM MST SAT AUG 28 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 845 PM MST FOR EAST CENTRAL
PIMA COUNTY...

AT 835 PM MST...SHOWERS AND THUNDERSTORMS HAD ENDED ACROSS MOST OF 
EASTERN PIMA COUNTY. EXPECT HEAVY RUNOFF TO CONTINUE INTO THE LATE 
EVENING WITH SOME PONDING OF WATER TO CONTINUE...BUT THE FLASH FLOOD 
WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3241 11127 3233 11051 3205 11090 3224 11139

$$

MEYER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 2:30 PM MST, 4 hours 16 minutes earlier.

Area forecast discussion, Aug 28, 2:30 PM MST, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
230 PM MST SAT AUG 28 2010

.SYNOPSIS...A RATHER STRONG TROUGH OF LOW PRESSURE WILL MOVE INTO
THE WESTERN U.S. THROUGH SUNDAY. HOWEVER BY SUNDAY THIS SAME TROUGH
WILL INDUCE A DRIER SOUTHWEST FLOW WHICH WILL TEMPORARILY SHUNT THE
DEEPER MOISTURE SOUTH AND EAST OF THE REGION. AS THE TROUGH WEAKENS
AND UPPER LEVEL HIGH OVER THE SOUTHERN PLAINS BUILDS BACK TO THE
WEST. A MORE TYPICAL MONSOON PATTERN WILL RESUME FOR THE START OF
THE NEW MONTH.

&&

.DISCUSSION...ISOLATED TO SCATTERED THUNDERSTORMS ACROSS FAR
SOUTHEAST PINAL...EASTERN PIMA...SANTA CRUZ AND WESTERN COCHISE
COUNTIES AS OF 225 PM. A FEW SPOTTERS UNDER SOME OF THESE STORMS
HAVE REPORTED HEAVY RAIN...SMALL HAIL AND GUSTY WINDS. AREAL
COVERAGE OF STORMS WILL CONTINUE TO INCREASE OVER THE REST OF THE
AFTERNOON HOURS. SINCE WE'VE HAD REPORTS OF SMALL HAIL ALREADY...I
HAVE ADDED WORDING TO THE TEXT/GRID BASED FORECASTS. ACTIVITY SHOULD
BE DIMINISHING AFTER SUNSET.

UPPER TROF TO OUR WEST WILL STRENGTHEN SOUTHWEST FLOW ALOFT OVER THE
AREA. STILL SUFFICIENT LOW LEVEL MOISTURE AROUND FOR CONTINUED
CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS...MAINLY EASTERN
2/3RDS OF THE FORECAST AREA. SOME STORMS MAY BE STRONG...ESPECIALLY
FROM TUCSON EAST.

ON MONDAY...TROF LIFTS THROUGH THE GREAT BASIN...THUS TURNING THE
MIDLEVEL WINDS MORE OUT OF THE WEST...WHICH WILL DRIVE IN MORE DRIER
AIR FROM THE WEST. HAVE LIMITED THUNDERSTORM COVERAGE TO AREAS FROM
TUCSON EAST.

WITH THE TROF OUT OF THE AREA ON TUESDAY...HIGH PRESSURE ALOFT
STARTS TO BUILD IN FROM THE EAST. THIS WILL START TO TURN THE
MID-LEVEL FLOW OUT OF THE SOUTH...THUS ADVECTING MOISTURE IN FROM
THE SOUTH. THIS WILL CONTINUE FOR THE REMAINDER OF THE WORK WEEK.
THUS HAVE CONTINUED TO SLOW UPTICK IN POPS EACH DAYS...BUT STILL
RIGHT AROUND CLIMATOLOGY AS THE CALENDAR TURNS FROM AUGUST TO
SEPTEMBER.

&&

.AVIATION...ISOLATED TO SCATTERED TSRA/SHRA THIS AFTERNOON/EVENING
MAINLY EAST OF A KOLS...TO KTUS...TO KSOW LINE. EXPECT SCT CLOUD
DECKS AT 5-8K FT AGL AREAWIDE THIS AFTERNOON/EVENING...WITH AREAS OF
SCT-BKN CLOUDS AT 3-5K FT AGL THROUGH 04Z MAINLY EAST OF A KOLS-KSAD
LINE. RAINFALL MAY GENERATE MVFR CEILINGS/VISIBILITIES AT THE TAF
SITES AT TIMES. NORMAL DIURNAL WIND TRENDS ARE EXPECTED. THERE WILL
BE SOME STRONG GUSTY OUTFLOWS FROM AREA THUNDERSTORM DEVELOPMENT...
WITH WIND GUSTS UP TO 45 KTS WITH THE STRONGER THUNDERSTORMS.
AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...NO FIRE WEATHER CONCERNS AT THIS TIME.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

WEATHER.GOV/TUCSON
Hazardous weather outlook, Aug 28, 1:13 PM MST, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
113 PM MST SAT AUG 28 2010

AZZ019-029-030-033>035-290700-
NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY-
UPPER GILA RIVER VALLEY-TUCSON METRO/MARANA/GREEN VALLEY-
SANTA CRUZ COUNTY-COCHISE COUNTY-
113 PM MST SAT AUG 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

DRIER AIR ALOFT HAS MOVED IN FROM THE WEST. HOWEVER AT THE SURFACE
SUFFICIENT MOISTURE REMAINS. COMBINED WITH THE AFTERNOON HEATING
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE DEVELOPING AND LASTING
INTO THE EARLIER EVENING HOURS. LOCALLY HEAVY RAIN AND WIND GUSTS
TO 50 MPH ARE POSSIBLE WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A CHANCE OF AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ031-032-290700-
WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
113 PM MST SAT AUG 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

DRIER AIR HAS MOVED IN ALOFT WHICH WILL LIMIT THE CHANCES OF
THUNDERSTORM DEVELOPMENT. HOWEVER WITH SUFFICIENT MOISTURE
REMAINING AT THE SURFACE...CAN'T RULE OUT THUNDERSTORM
DEVELOPMENT. ACROSS EASTERN PORTIONS OF THE TOHONO OODHAM
NATION...SOME OF THE STORMS THAT DEVELOP WILL BE CAPABLE OF
PRODUCING LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A SLIGHT CHANCE OF AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

In the hours before

Special weather statement, Aug 28, 3:07 PM MST, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
307 PM MST SAT AUG 28 2010

AZZ029-282245-
SOUTHEAST PINAL COUNTY AZ-
307 PM MST SAT AUG 28 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PINAL COUNTY UNTIL 345
PM MST...

AT 258 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM BETWEEN PICACHO PEAK AND RED ROCK ON INTERSTATE
10...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...ORACLE...ORACLE JUNCTION...
SADDLEBROOKE...BIOSPHERE 2 AND CAMPO BONITO.

LAT...LON 3286 11074 3254 11071 3252 11151 3285 11143
TIME...MOT...LOC 2206Z 256DEG 11KT 3261 11126
Local storm report, Aug 28, 3:26 PM MST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
326 PM MST SAT AUG 28 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     10 NE TUCSON            32.34N 110.82W
08/28/2010                   PIMA               AZ   TRAINED SPOTTER

            TREE KNOCKED DOWN NEAR CAMPBELL AND SKYLINE

&&

GL
Special weather statement, Aug 28, 3:43 PM MST, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
343 PM MST SAT AUG 28 2010

AZZ029-282330-
SOUTHEAST PINAL COUNTY AZ-
343 PM MST SAT AUG 28 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEAST PINAL COUNTY UNTIL 430
PM MST...

STRONG THUNDERSTORMS HAVE GENERATED GUSTY OUTFLOW WINDS WITH AREAS
OF BLOWING DUST. LOCALIZED VISIBILITIES BELOW 1 MILE ARE POSSIBLE.

AREAS AFFECTED INCLUDE...ELOY...WHITE HORSE PASS...PICACHO...
JACKRABBIT...FRIENDLY CORNERS AND CHUICHU.

BLOWING DUST CAN QUICKLY REDUCE VISIBILITY...CAUSING ACCIDENTS THAT
MAY INVOLVE CHAIN COLLISIONS AND MULTIPLE PILEUPS. IF DENSE DUST IS
OBSERVED BLOWING ACROSS A ROADWAY...PULL YOUR VEHICLE OFF THE
PAVEMENT AS POSSIBLE TO STOP. TURN OFF THE LIGHTS...SET THE
EMERGENCY BRAKE...AND TAKE YOUR FOOT OFF THE BRAKE PEDAL TO ENSURE
BRAKE LIGHTS ARE NOT ILLUMINATED

LAT...LON 3303 11118 3274 11130 3254 11169 3262 11197
      3280 11185 3280 11178 3274 11177 3274 11167
      3277 11161 3300 11131

MEYER
Local storm report, Aug 28, 4:22 PM MST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
422 PM MST SAT AUG 28 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      2 S TUCSON INTERNATIONA 32.09N 110.94W
08/28/2010                   PIMA               AZ   LAW ENFORCEMENT

            FLASH FLOODING AT HUGHES ACCESS ROAD AT SOUTH COUNTRY
            CLUB ROAD. ROAD IS CLOSED.

&&

GL
Special weather statement, Aug 28, 4:36 PM MST, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
436 PM MST SAT AUG 28 2010

AZZ032-290015-
TOHONO OODHAM NATION AZ-
436 PM MST SAT AUG 28 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PIMA COUNTY UNTIL 515 PM
MST...

AT 430 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 30 MILES SOUTH OF SELLS...APPROACHING NEWFIELDS
MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...NEWFIELDS...SAN MIGUEL AND
CHOULIC.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3160 11192 3173 11195 3158 11141 3149 11156
TIME...MOT...LOC 2335Z 206DEG 23KT 3153 11175

MEYER
Special weather statement, Aug 28, 5:52 PM MST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
552 PM MST SAT AUG 28 2010

AZZ033-290130-
TUCSON METRO/MARANA/GREEN VALLEY AZ-
552 PM MST SAT AUG 28 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PIMA COUNTY UNTIL
630 PM MST...

AT 548 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ORO VALLEY...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...CATALINA STATE PARK...CATALINA
AND MOUNT LEMMON/SUMMERHAVEN.

LAT...LON 3252 11087 3250 11055 3218 11112 3242 11114
TIME...MOT...LOC 0052Z 242DEG 13KT 3240 11092

MEYER

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 5:40 PM MSTAreal Flood AdvisoryTWCPima110 min
Aug 28, 5:52 PM MSTSpecial Weather StatementTWC38 min
Aug 28, 6:35 PM MSTSevere Thunderstorm WarningTWCPima40 min
Aug 28, 6:50 PM MSTSevere Thunderstorm WarningTWCPima40 min
Aug 28, 7:00 PM MSTSpecial Weather StatementTWCPinal45 min
Aug 28, 7:03 PM MSTSevere Thunderstorm WarningTWCPinal27 min
Aug 28, 7:15 PM MSTSevere Thunderstorm WarningTWCPima45 min
Aug 28, 7:32 PM MSTAreal Flood AdvisoryTWCPinal100 min
Aug 29, 12:32 PM MSTSevere Thunderstorm WarningTWCPima, Pinal43 min
Aug 29, 2:41 PM MSTAreal Flood AdvisoryTWCCochise71 min
Aug 29, 4:16 PM MSTSpecial Weather StatementTWCPinal44 min
Aug 29, 4:21 PM MSTAreal Flood AdvisoryTWCSanta Cruz114 min

Nearby

Flash Flood Warnings in Arizona, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.